Publisher: Academic Press

Related content
Volume 155, Number 1, October 2000

all issues

Favourites:Add to Favourites

On Cocommutative Hopf Algebras of Finite Representation Type
pp. 1-22(22)
Authors: Farnsteiner, R.; Voigt, D.

Favourites:Add to Favourites

Spines and Homology of Thin Riemannian Manifolds with Boundary
pp. 23-48(26)
Authors: Alexander, S.B.; Bishop, R.L.

Favourites:Add to Favourites
Favourites:Add to Favourites

Counting Lattice Points of Rational Polyhedra
pp. 84-97(14)
Authors: Chen, B.; Turaev, V.

Favourites:Add to Favourites
Favourites:Add to Favourites

Free Stochastic Measures via Noncrossing Partitions
pp. 154-179(26)
Author: Anshelevich, M.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more